# SDR IPXA09157946

- Difficulty date: November 14, 2009
- Submitted: November 18, 2009
- Operation: Air carrier
- Aircraft: N122UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0807
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: No Test
- Location: Emergency Lights
- Component: Light
- Component part number: 321431
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT WILL NOT TEST.  REMOVED AND REPLACED EMERGENCY LIGHT BATTERY IAW MM 33-51-14-04.  OPS TEST GOOD.
